# SDR JR2R202412260133

- Difficulty date: December 26, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 17032532603
- Condition: Cracked
- Location: Zone 600
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING AFT SIDE OF WING SPAR 2 FITTING FOR AILERON QUADRANT ASSY CRACKED, LOCATED IN RH MLG WHEEL WELL.
